| Model Number |
E360 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the e360 ventilator generated a oxygen supply loss alarm.There was no patient involvement at the time of the reported condition.Covidien/medtronic was not authorized to evaluate/service the device so the reported complaint could not be confirmed.A non-covidien /medtronic service provider checked the ventilator and found reported problem.The service provider crosschecked servo valve with working ventilator and confirmed it was determined that the servo valve needs to be replaced.